CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Vanishing viscosity limit to the planar rarefaction wave for the two-dimensional full compressible Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3160-3195
Authors:  Li, Xing;  Li, Lin-An
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Euler equations  Planar rarefaction wave  Hyperbolic wave  Vanishing viscosity  Navier-Stokes equations  
On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 9, 页码: 5140-5155
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Conservation laws  Shock waves  Rarefaction waves  Periodic perturbations  
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
ASYMPTOTIC STABILITY OF THE RAREFACTION WAVE FOR THE NON-VISCOUS AND HEAT-CONDUCTIVE IDEAL GAS IN HALF SPACE 期刊论文
ACTA MATHEMATICA SCIENTIA, 2019, 卷号: 39, 期号: 4, 页码: 1195-1212
Authors:  Hou, Meichen
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Non-viscous  impermeable problem  rarefaction wave  
NONLINEAR STABILITY OF PLANAR RAREFACTION WAVE TO THE THREE-DIMENSIONAL BOLTZMANN EQUATION 期刊论文
KINETIC AND RELATED MODELS, 2019, 卷号: 12, 期号: 3, 页码: 637-679
Authors:  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:14/0  |  Submit date:2019/04/02
Boltzmann equation  planar rarefaction wave  time-asymptotic stability  
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
STABILITY OF THE SUPERPOSITION OF A VISCOUS CONTACT WAVE WITH TWO RAREFACTION WAVES TO THE BIPOLAR VLASOV POISSON BOLTZMANN SYSTEM 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 2, 页码: 1829-1876
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
bipolar Vlasov Poisson Boltzmann system  rarefaction wave  viscous contact wave  time-asymptotic stability  micro-macro decomposition  
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937-4963
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:9/0  |  Submit date:2019/01/11
planar rarefaction wave  stability  compressible Navier-Stokes equation